# SDR NWAA093793209

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 58,989 hours, 26,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13-14-15, 18, 19 AND 20 SEAT EVAC LIGHTS INOP.  FOUND BAD POWER SUPPLY INTERNALLY SHORTED.  REPLACED POWER SUPPLY AND REPAIRED A BARE WIRE AT A CONNECTOR AND TESTED OK.  REF LOG 6954560.
